Originally Posted by Highlander
Could it be that these aren't side effects at all, but rather people discovering a new sexuality without realising it? Like suddenly they wake up gay but don't realise it. And so they watch porn, try to masturbate, or sleep with women, but it's just not working anymore? No working because they've changed!
It doesn't sound so outrageous to me. What if it's Finasteride that just changes our sexuality?
If someone can watch gay porn and let me know if it worked or not would be nice. I'm trying to get to the bottom of this issue.
Another theory I have is that the sides are caused because going bald causes them to lose all self-confidence, and so they don't get it up anymore. It's like the body forbidding itself from passing on defective genes or something.
Again, these are theories. But theories need to be tested.
Seems to me you are trying to convince yourself you won't suffer any sides.
Hey if you are not suffering any sides, then you are inmune to propecia side effects. Move on with your life and enjoy the best treatment out there.
As for me, I regret it everyday of my life that I've ever took the drug.
I listened to people here preaching the FDA, Spencer and others talking about magazines and all that stuff but in the end you have to realize you are messing with the most important male hormone: DHT.
What the hell are you thinking? Is DHT in your body just there to make your life miserable? NO. It has MANY MANY important functions, some learn the hard way. The main problem arises when you drop the drug or when you become a long term user.
It will have really really serious sides in some people and some others not.
You will discover that there is a whole lot of scientific evidence against surpressing DHT from the male body. You just don't want to google it, it's understandable.
In the end:
1. I suffered permanent sides.
2. Made my hair a lot worse.
Why don't you take a GOOD LOOK at propeciahelp.com . Are you scared of reading the reality?
I bet you block that website with a program or called your service provider
It does happen to some people, not the majority of course.
+10 years on fin, no ****ing way I would ever take that risk